# SDR DHL2007748027

- Difficulty date: October 8, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1342-1354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH DENTS HAVE INDICATION OF CRACKS FROM HFEC INSPECTION.  CUT OUT DAMAGED AREA AT RT FUSELAGE SKIN STRINGER 19R BETWEEN BS 1342.4 TO BS 1354.30 IAW SRM 54-30-3 FIGURE 7.  FABRICATED DOUBLER REPAIR IAW SRM 54-30-2 FIGURE 4 AND 51-30-2.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 54-30-3 FIGURE 7 AND 51-30-2.
